RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2007, Volume 19, Issue 3, Pages 1–75 (Mi aa119)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Spectral subspaces of $L^p$ for $p<1$

A. B. Aleksandrov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: Let $\Omega$ be an open subset of $\mathbb{R}^n$. Denote by $L^p_{\Omega}(\mathbb{R}^n)$ the closure in $L^p(\mathbb{R}^n)$ of the set of all functions $\varepsilon\in L^1(\mathbb{R}^n)\cap L^p(\mathbb{R}^n)$ whose Fourier transform has compact support contained in $\Omega$. The subspaces of the form $L^p_\Omega(\mathbb{R}^n)$ are called the spectral subspaces of $L^p(\mathbb{R}^n)$. It is easily seen that each spectral subspace is translation invariant; i.e., $f(x+a)\in L^p_\Omega(\mathbb{R}^n)$ for all $f\in L^p_\Omega(\mathbb{R}^n)$ and $a\in\mathbb{R}^n$. Sufficient conditions are given for the coincidence of $L^p_\Omega(\mathbb{R}^n)$ and $L^p(\mathbb{R}^n)$. In particular, an example of a set $\Omega$ is constructed such that the above spaces coincide for sufficiently small $p$ but not for all $p\in(0,1)$. Moreover, the boundedness of the functional $f\mapsto(\mathcal{F} f)(a)$ with $a\in\Omega$, which is defined initially for sufficiently “good” functions in $L^p_\Omega(\mathbb{R}^n)$, is investigated. In particular, estimates of the norm of this functional are obtained. Also, similar questions are considered for spectral subspaces of $L^p(G)$, where $G$ is a locally compact Abelian group.

Keywords: Translation invariant subspace, spectral subspace, Hardy classes, uniqueness set.

Full text: PDF file (685 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2008, 19:3, 327–374

Bibliographic databases:

MSC: 42B35
Received: 11.11.2006

Citation: A. B. Aleksandrov, “Spectral subspaces of $L^p$ for $p<1$”, Algebra i Analiz, 19:3 (2007), 1–75; St. Petersburg Math. J., 19:3 (2008), 327–374

Citation in format AMSBIB
\Bibitem{Ale07}
\by A.~B.~Aleksandrov
\paper Spectral subspaces of~$L^p$ for $p<1$
\jour Algebra i Analiz
\yr 2007
\vol 19
\issue 3
\pages 1--75
\mathnet{http://mi.mathnet.ru/aa119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2340705}
\zmath{https://zbmath.org/?q=an:1202.42045}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 3
\pages 327--374
\crossref{https://doi.org/10.1090/S1061-0022-08-01001-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267653300001}


Linking options:
  • http://mi.mathnet.ru/eng/aa119
  • http://mi.mathnet.ru/eng/aa/v19/i3/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Aleksandrov, “Approximation in $L^p(\mathbb R^d)$, $0<p<1$, by linear combinations of the characteristic functions of balls”, J. Math. Sci. (N. Y.), 165:4 (2010), 431–434  mathnet  crossref
    2. P. Ivanishvili, S. V. Kislyakov, “Correction up to a function with sparse spectrum and uniformly convergent Fourier series”, J. Math. Sci. (N. Y.), 172:2 (2011), 195–206  mathnet  crossref
    3. S. V. Kislyakov, “Ispravlenie do funktsii s redkim spektrom i ravnomerno skhodyaschimsya integralom Fure v sluchae gruppy $\mathbb R^n$”, Issledovaniya po lineinym operatoram i teorii funktsii. 46, Zap. nauchn. sem. POMI, 467, POMI, SPb., 2018, 116–127  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:467
    Full text:107
    References:50
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019